# SDR DXTA2024121901551

- Difficulty date: December 15, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 5,965 hours, 3,834 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 7211B2
- Part serial: 0697
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WENT TO TAXI OFF RUNWAY & TILLER WOULD NOT TURN LT AT ALL, TILLER HAD MINIMAL CONTROL AUTHORITY TO THE RIGHT. INSPECTED FOR DAMAGE AND NONE FOUND. ACCESSED NWS CONTROL VALVE AND NO DAMAGES NOTED. ACTUATED NWS & FOUND WHEN THE TILLER IS MOVED, EITHER RT OF LT. NWS WILL GO FULL DEFLECTION RT. UNABLE TO MOVE USING TILLER ASSEMBLY. WORK DONE IAW AMM 32-50-05. REMOVED NLG POWER STEERING CONTROL UNIT. INSTALLED OVERHAULED NLG POWER STEERING CONTROL UNIT.  BLED HYD SYS AS REQUIRED. ACCOMPLISHED THE NWS RIGGING. PERFORMED POWER STEERING CONTROL UNIT OPS CHECKS, GOOD.  APPLIED SEALANT AS REQUIRED.  WORK PERFORMED IAW AMM 32-50-50. PERFORMED NWS TAXI CHECKS,  CHECKS SATIS.  WORK PERFORMED IAW AMM 32-50-50.
